# SDR SWAA2017111517802

- Difficulty date: October 16, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Damaged
- Location: R2  Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE AFT GIRT BAR FLOOR MOUNT FITTING DAMAGED.  R & R THE FITTING IAW AMM.
